Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Fatigue, red spots on abdomen and inner thigh, not itching or painful. What is this caused from?

User rating for this question
Answered by

ENT Specialist
Practicing since : 1992
Answered : 332 Questions
hello, I've been having fatigue for quite a while in my daily life, but last week it was getting worse and then by saturday I had flu like symptoms. I didn't think I actually had influenza because it didn't feel the same as other times I've caught the virus. It is starting to ease now, so I must have had a mild case of the flu. I am still feeling really under the weather; I understand this is normal for some time after having the flu. But I am noticing small red spots on my skin on my abdomen and inner thigh that don't hurt or itch, they are just there. What is this caused from?
Posted Sat, 8 Sep 2012 in Skin Hair and Nails
Answered by Dr. Ravinder Sharma 1 hour later
Thanks for writing in.
On the basis of symptoms it seems you are suffering from a viral infection. An initial phase of fever, fatigue and rash gradually settling down in next few days is suggestive of viral infection. It could be influenza, infectious mononucleosis (caused by viral infection ) or Idiopathic thrombocytopenic purpura (viral infection which leads to formation of antibodies against platelets). At this time, we would need to run some tests for you like a complete blood count. This can be expected to get better. However, do not take any aspirin or other pain killers. For the fever, you can take Tablet acetaminophen 400 mg as and when required ( upto 4 times daily). Also, plenty of fluids and small, frequent meals are required. Please see your physician to get a complete blood count ordered. Also, keep a tab for any kind of bleeding from the nose, gums, or in the urine.
I hope this answers your concern. Do let me know if further information is required from my side. with regards
Ravinder Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor